# SDR ASAA2014070708475

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,331 hours, 6,596 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Failed
- Location: Fuel System
- Part time: 21,345 hours, 6,602 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CTR FUEL PUMP INOPERATIVE.  ACFT GROUNDED. TSR ISSUED.  ACCOMPLISHED TSR STEPS 1 THROUGH 4 - NO HELP. RT CTR PUMP LOW PRESSURE LIGHT INTERMITTENTLY ON WITH PUMP OPERATING. WHILE TRANSFERRING FUEL FROM CENTER TANK AFTER TSR, FOUND RT CENTER BOOST PUMP LOW PRESSURE LIGHT REMAINED ILLUMINATED WITH PUMP OPERATING.  IAW WDM 28-43-11 WITH CONNECTOR D878 DISCONNECTED FROM S155 PRESSURE SWITCH, RT CTR LOW PRESSURE LIGHT REMAINED ILLUMINATED.  REPLACED P5-2 FUEL SYS MODULE IAW MM 28-22-43-020-801, MM 28-22-43-420-801.  PERFORMED TEST OF P5-2 MODULE IAW MM 28-22-43-710-801, FILTER BYPASS LIGHTS TEST (EEC TEST) IAW MM 73-21-00-700-804-F00, AND FUEL BOOST PUMP OPS TEST IAW MM 28-22-41-710-801,  ALL TESTS PASS.
